# SDR AALA201507139005

- Difficulty date: July 4, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT GALLEY FLOOR PANEL 261PF DELAMINATED.  REPLACED FLOOR PANEL 261PF IAW SRM 53-02-00-201 PAR 8H FIG 209 & IRM 9701 REV G.
